It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-07-2003, 09:27 AM   #1
Junior Member
(female)
 
Join Date: Aug 2003
Location: ky
Posts: 35
ladiedi HB User
Unhappy this is a fun disease help!

This is hard to explain, I have taken actonel or fosamax for the ostepenia , which in turn gave me acid
reflux ? I then took protonix, off and on, one night before the fosamax and day after. Ok so the last time I
took my foxamax weekly it hardly bothered me at all. I was feeling good.... hoping I had gotten used to the
medicine. Five days later, woke up burning on fire back of throat, running, but definitely acidify. Feeling of I
am going to throw up, bad taste, burping alot. So I started the protonix again. I then didn't take the weekly
does of F for fear of it. I think this protonix is now making me sick though, every day I feel worse, loose
bowels to diarrhea, but still have slight burning in throat esp. when I am due for a protonix. I take it mid
afternoon not morning. I have light color stool also, thinking maybe virus? Urgency to go when eating. I
am wondering if I need my acid?
I have had a history of IBS many years ago, not been a problem, much in the recent years. I eat well , not
alot of junk, nor do I eat fatty food, much, and am thin. I never was a person that had a lot of acid, until
this medicine messed with me. I wonder is this my cross to bear now? The doctor sent me a scrip for
nexium, which I haven't picked up yet. He isn't much good, I have to get another doctor which right now I
am sick or feeling really yucky. Stomach ache.

 
Sponsors Lightbulb
   
Old 09-07-2003, 12:01 PM   #2
Senior Member
 
Join Date: Jun 2003
Location: rockville
Posts: 274
gillian30 HB User
Post

Fosamax causes many people problems, there are other alternatives to it that'll do the same thing for your osteoporosis. Try the Nexium for reflux, you never know, might help a little at least.
__________________
gillian

 
Old 09-08-2003, 08:57 AM   #3
Senior Veteran
(female)
 
Join Date: Aug 2001
Location: Mt. Pleasant, MI, USA
Posts: 1,291
Katie G HB UserKatie G HB User
Smile

Hi there. Yes, fosamax could be causing your problems but your symptoms of light colored stool and urgency when eating (along with diarrhea) may indicate gall bladder disease too.

See your doctor - you don't have to suffer needlessly.

Katie G

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
dizziness/vertigo/headaches/migraines leeshy215 Dizziness / Vertigo 27 11-02-2010 08:51 AM
Everyone MUST READ THIS! leeshy215 Brain Tumors 19 08-19-2010 01:54 PM
Doc Put Off My Biopsy..Is This A Smart Thing To Do? vince10 Cancer: Prostate 9 10-20-2008 09:58 AM
Desperately seeking help!!! Please read this long post, please JPGuinness Lyme Disease 20 01-03-2005 06:34 PM
Does this sound like Fibro? PajamaMomma Fibromyalgia 17 10-16-2004 02:03 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:30 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!